Thanks both. You are lucky to have such a helpful pharmacist Gilly, I dont think I have seen the same one twice at my local pharmacy! I did have a prescription review with one pharmacist but she wasnt much help unfortunately, there is also no privacy but thats a moan for another day Next time I put my repeat in I'll make a note on it and ask for TEVA. Weeannie1 I had no idea the coatings may be the issue, what on earth are they coated in I wonder! I dont know your ages but I bet its labelled "misery for middle age women" !!
A part of me feels I shouldnt really be complaining about the side effects, they are better than the alternative but isn't it hard to move on with your life when you are coping with so much!
I wish you both all the best with your continuing treatments and a long and happy life!
Much like Weannie i too have had a few different brands in the first six months. Relyon / Wockhardt /TEVA. by far the worse for me was Wockhardt, joint pain / flushes all day and night / sickness / leg cramps etc... I have been on TEVA now for 20 months these have been the best for me. Some joint pain still (requiring Naproxen and Glucosamine and Chondroitin to be able to get around) swimming is really helpful but none of the flushes / sweats and sickness. However the Pharmacist does say that whichever brand you take of any medication side effects do tend to subside.......and are generally caused by the additional fillers / coatings used in manufacture. He is lovely and always makes sure i have TEVA (even my Naproxen are TEVA). I will be changing to Letrazole in the next few months with calcium and vit D. I did find it worth trying a few different brands until i found the one that suited me best and will have to stick with it as i was ER8+.
Take Care Gilly x
I think you may find more information about this on the "Going through treatment/hormone therapy" section of the forum. I've attached a link for you:
I hope this helps.
Very best wishes
I have a feeling this subject may already be out there, sorry if so! But I was wondering if anyone else on Tamoxifen has noticed different or exacerbated side effects with different brands? I am currently taking 20mg branded Mylan which I have not had before, and since starting it 2 weeks ago my leg cramps have got so much worse and I am now also suffering from, dizziness, lack of concentration and memory, mouth ulcers and "personal itching" which I haven't had before.
However, I dont know why this should be - surely they all have to use the same ingredients and manufacturing methods?